Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, my mother is diagnosed with systemic lupus erythematosus. The doctor told us that the lupus was induced by her high pressure drug. He also explained that the drug induced lupus is different than the regular SLE because its symptoms will diminish and in time go away. Will SLE resolve after my mother stops using the drug that caused it?

Loading...

Hi, drug induced systemic lupus erythematosus is an autoimmune condition. It means that your mother's immune system fights against her own cells. This happens because the immune system mistakes body's own tissue as a threat. Why some drugs have this effect on some people is not quite clear. However, the symptoms of drug induced lupus erythematosus are milder than the ones in systemic lupus. Your mother's doctor told you the truth when he said your mother's lupus will go away once the drug that induced it is out of her system. How long this will take depends on the drug and the time it was used. The symptoms of drug induced systemic lupus erythematosus can last for few weeks up to six months after the person stops using the drug responsible for the symptoms outbreak. The only problem now is to find the new drug to help your mother with her high blood pressure. I am sure that her doctor has already solved this problem.
Reply

Loading...